# SDR ABXA000300

- Difficulty date: June 12, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- Aircraft time: 53,660 hours, 54,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99105037
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB CRACKED FORWARD OF STATION 870, LEFT SIDE.  REPAIRED CUSP WEB IAW DC-9 SRM 53-01.
